Guruprasad, K.; Kumar, Shrawan
A new geometric invariant associated to the space of flat connections
Compositio Mathematica, Tome 73 (1990) no. 2 , p. 199-222
Zbl 0698.53016 | MR 1046738
URL stable : http://www.numdam.org/item?id=CM_1990__73_2_199_0

Bibliographie

[CS] S.S. Chern and J. Simons: Characteristic forms and geometric invariants. Annals of Math. 99 (1974) 48-69. MR 353327 | Zbl 0283.53036

[K] J.L. Koszul: "Fibre bundles and differential geometry". TIFR lecture notes, Springer-Verlag, (1986). Zbl 0607.53001

[Ku] S. Kumar: Non-representability of cohomology classes by bi-invariant forms (Gauge and Kac-Moody groups). Comm. Math. Phys. 106 (1986) 177-181. MR 855307 | Zbl 0615.57025

[M] J. Milnor: Remarks on infinite-dimensional Lie groups. In: Relativity, groups and topology II, DeWitt, B.S., Stora, R. (eds.). Les Houches (1983) 1009-1057. MR 830252 | Zbl 0594.22009

[MS] J. Milnor and J.D. Stasheff: "Characteristic classes". Annals of Mathematics Studies No. 76, Princeton University Press (1974). MR 440554 | Zbl 0298.57008

[S] E.H. Spanier: "Algebraic Topology". McGraw-Hill book company (1966). MR 210112 | Zbl 0145.43303

[W] F.W. Warner: "Foundations of differentiable manifolds and Lie-groups". New York: Scott-Foresman (1971). MR 295244 | Zbl 0241.58001